This medication is great for my mental health but I have gained a lot of weight that I can't lose.
annonymis; Sorry it's having that effect on you. Shame but this is pretty common you may just have to talk to the doctor and Try a different one very close to this one. There really is not a lot you can do with the weight gain other than do you best by walking, Really watching what you are eating which sounds like you have tried already.This is one of the main reasons some people have the doctor change it. And it's such a shame because once you find a medicine that is giving you relief this is the last thing you want to go through. But it is just your body chemistry and the medication it works differently for everyone. That is why no matter what you try in most cases you still gain weight. Best you can do is have a good talk with your doctor when you see the doctor the next time. Best of luck.
Hi, so sorry i am late answering your question... i take the sister medication Citalopram, and the problem you have with 'drugs' in this class, is that they slow your metabolism and increase your appetite. The only way around keeping the weight off is to eat healthy regular meals and take some exercise daily, even walking will keep control of the calories. I am in the same condition so i understand how frustrating it is! Sorry there is nothing else i can suggest...
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2013 • 4 answers
Depakote ER - I keep seeing whole tablets in my stool. Then my Doctor and mental health team get on?
Posted 29 Mar 2015 • 2 answers
Posted 4 Oct 2015 • 3 answers
I've had mental health for many years but feel I'm been treated for depression I hear voices in hea?
Posted 21 Feb 2016 • 1 answer
Posted 10 days ago • 1 answer